# SDR UALA2012042702508

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 70,177 hours, 26,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE ARMED LIGHT NOT ILLUMINATED WITH DOOR ARMED STOWED ESCAPE SLIDE LANYARD IN SKIRT PER AMM.  DOOR 4R SLIDE IS ENGAGING FLOOR FITTINGS NORMALLY.
